# SDR DHL9970202C

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Support
- Condition: Cracked
- Location: Lt Mlg Door Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON LEFT MLG DOOR ACTUATOR LINK SUPPORT MOUNTED AT THE 870 BULKHEAD, LB22.  REMOVED CRACKED ANGLES.  REPLACED 3 BRACKETS  PER SRM 51-40-3, 8.5 BY 5.5 AND 5 BY 9, 4 BY 3.25, N/R 7032.
